umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Miniversal deformations of pairs of skew-symmetric matrices under congruence
Umeå University, Faculty of Science and Technology, Department of Computing Science.
2016 (English)In: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 506, 506-534 p.Article in journal (Refereed) Published
Abstract [en]

Miniversal deformations for pairs of skew-symmetric matrices under congruence are constructed. To be precise, for each such a pair (A, B) we provide a normal form with a minimal number of independent parameters to which all pairs of skew-symmetric matrices ((A) over tilde (,) (B) over tilde), close to (A, B) can be reduced by congruence transformation which smoothly depends on the entries of the matrices in the pair ((A) over tilde (,) (B) over tilde). An upper bound on the distance from such a miniversal deformation to (A, B) is derived too. We also present an example of using miniversal deformations for analyzing changes in the canonical structure information (i.e. eigenvalues and minimal indices) of skew-symmetric matrix pairs under perturbations.

Place, publisher, year, edition, pages
2016. Vol. 506, 506-534 p.
Keyword [en]
Skew-symmetric matrix pair, Skew-symmetric matrix pencil, Congruence canonical form, Congruence, rturbation, Versal deformation
National Category
Computer Science Computational Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-126609DOI: 10.1016/j.laa.2016.06.015ISI: 000381954300024OAI: oai:DiVA.org:umu-126609DiVA: diva2:1046814
Funder
Swedish Research Council, E0485301eSSENCE - An eScience Collaboration
Available from: 2016-11-15 Created: 2016-10-12 Last updated: 2017-05-15Bibliographically approved

Open Access in DiVA

The full text will be freely available from 2018-10-01 00:00
Available from 2018-10-01 00:00

Other links

Publisher's full text

Search in DiVA

By author/editor
Dmytryshyn, Andrii
By organisation
Department of Computing Science
In the same journal
Linear Algebra and its Applications
Computer ScienceComputational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 71 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf